# SDR YENA2019040520175

- Difficulty date: April 2, 2019
- Submitted: April 5, 2019
- Operation: Air carrier
- Aircraft: N805JB
- Make and model: Airbus A320-232
- Aircraft serial: 5148
- Aircraft time: 29,923 hours, 9,313 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

FT # 386,  LEVEL 2 CABIN ODOR INFLIGHT FL360 ELECTRICAL/RUBBER SMELL BETWEEN ROWS 16-18. ANTI-ICE OFF, PACKS NORMAL; ACCOMPLISHED ELECTRICAL ODOR SYSTEM INTEGRITY CHECK PER AMM 44-20-000-803 PROCEDURE 4B 1-15,18. ROWS 18-20 LEFT AND RIGHT SIDE INSPECTION SHOW ALL SATISFACTORY ALL OPS NORMAL.
